# SDR QMLA2013032313042

- Difficulty date: March 23, 2013
- Submitted: March 25, 2013
- Operation: Air carrier
- Aircraft: N145HN
- Make and model: Bolkms BK117C2
- Aircraft serial: 9302
- Aircraft time: 1,531 hours, 5,279 cycles
- Engine: Tmeca ARRIEL1E2
- Engine time: 1,531 hours, 5,279 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: O-Ring
- Part number: 9794080201
- Part serial: LOT136818
- Condition: Leaking
- Location: Fuel Line
- Part time: 1 hours, 9 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AN ODOR OF FUEL IN THE NR 2 ENGINE COMPARTMENT, AND NOTICED THE ENGINE DECK HAD FUEL ON IT.   DRIP FROM THE STARTING DRAIN VALVE DRAIN LINE.  FOUND LEAK COMING FROM THE UNION BETWEEN THE STARTING DRAIN VALVE, AND IGNITION SOLENOID VALVE.    FOUND O-RING HAD NOT PROPERLY SEATED.  REMOVED O-RING, AND INSTALLED IT IAW MANUAL.  OPS AND LEAK CHECKED GOOD.
